Absolute rank of square matrices The absolut range of square matrix

Karel Čulík

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 4, page 457-464
  • ISSN: 0528-2195

How to cite


Čulík, Karel. "Абсолютный ранг квадратной матрицы." Časopis pro pěstování matematiky 085.4 (1960): 457-464. <http://eudml.org/doc/20714>.

author = {Čulík, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {linear algebra, polynomials, forms},
language = {rus},
number = {4},
pages = {457-464},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Абсолютный ранг квадратной матрицы},
url = {http://eudml.org/doc/20714},
volume = {085},
year = {1960},

AU - Čulík, Karel
TI - Абсолютный ранг квадратной матрицы
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 4
SP - 457
EP - 464
LA - rus
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/20714
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.